MathSciNet Relay Station
MathSciNet bibliographic data
MR2559051 35Q53 (35A30)
Yaşar, Emrullah On the conservation laws and invariant solutions of the mKdV equation. J. Math. Anal. Appl. 363 (2010), no. 1, 174–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement